# SDR CA190403015

- Difficulty date: April 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010042
- Condition: Corroded
- Location: Lt Wing
- Part time: 26,999 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION AREAS ON LHS AFT UPPER WING PLANK (DWG: CC670-10042 REF) AND AFT LOWER WING PLANK (DWG: CC670-10043 REF) AT OUTBOARD TRAILING EDGE FAIRING (56LAT) ATTACHMENT LAND (DWG: CC670-10235 REF) BETWEEN WS353.00-WS398.00. (TC# 20190403015)
